Items where Author is "Rajesh Kanna, M. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Pradeep Kumar, R. and Soner Nandappa, D. and Rajesh Kanna, M. R. (2017) Computation of topological indices of mesh, grid, torus and cylinder. Applied Mathematical Sciences, 11 (28). pp. 1353-1371.

Rajesh Kanna, M. R. and Soner Nandappa, D. and Pradeep Kumar, R. (2017) Distinct energies of cholesterol. International Journal of Pharmaceutical Sciences and Research, 8 (6). pp. 2612-2618. ISSN 0975-8232

Padmavathamma, and Rajesh Kanna, M. R. and Chandrashekara, B. M. (2006) Bijective proof of the partition identity C2,r(n)=D2,r(n) of M. V. Subbarao. Far East J. Math. Sci. (FJMS), 23 (3). pp. 341-354.

Padmavathamma, and Rajesh Kanna, M. R. and Chandrashekara, B. M. (2006) A generalized partition identity. South East Asian J. Math. Math. Sci., 5 (1). pp. 45-49.

This list was generated on Wed Jun 20 08:47:06 2018 IST.